# SDR SWIA201231591

- Difficulty date: August 19, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 25,847 hours, 21,915 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Dirty
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN OR CLOSE GALLEY SERVICE DOOR FROM THE OUTSIDE.  (FLT 6534)  CLEANED SERVICE DOOR SEAL.
